Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012, Article ID 735973, 10 pages
http://dx.doi.org/10.1155/2012/735973
Research Article

Limiting Behavior of the Maximum of the Partial Sum for Linearly Negative Quadrant Dependent Random Variables under Residual Cesàro Alpha-Integrability Assumption

College of Science, Guilin University of Technology, Guilin 541004, China

Received 13 September 2011; Accepted 29 December 2011

Academic Editor: Xianhua Tang

Copyright © 2012 Jiangfeng Wang and Qunying Wu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. D. Landers and L. Rogge, “Laws of large numbers for pairwise independent uniformly integrable random variables,” Mathematische Nachrichten, vol. 130, pp. 189–192, 1987. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  2. T. K. Chandra, “Uniform integrability in the Cesàro sense and the weak law of large numbers,” Sankhyā. Series A, vol. 51, no. 3, pp. 309–317, 1989. View at Google Scholar · View at Zentralblatt MATH
  3. T. K. Chandra and A. Goswami, “Cesàro uniform integrability and the strong law of large numbers,” Sankhyā. Series A, vol. 54, no. 2, pp. 215–231, 1992. View at Google Scholar · View at Zentralblatt MATH
  4. D. Landers and L. Rogge, “Laws of large numbers for uncorrelated Cesàro uniformly integrable random variables,” Sankhyā. Series A, vol. 59, pp. 301–310, 1997. View at Google Scholar
  5. T. K. Chandra and A. Goswami, “Cesàro α-integrability and laws of large numbers. I,” Journal of Theoretical Probability, vol. 16, no. 3, pp. 655–669, 2003. View at Publisher · View at Google Scholar
  6. T. K. Chandra and A. Goswami, “Cesàro α-integrability and laws of large numbers. II,” Journal of Theoretical Probability, vol. 19, no. 4, pp. 789–816, 2006. View at Publisher · View at Google Scholar
  7. D. M. Yuan and X. S. Wu, “Limiting behavior of the maximum of the partial sum for asymptotically negatively associated random variables under residual Cesàro alpha-integrability assumption,” Journal of Statistical Planning and Inference, vol. 140, no. 9, pp. 2395–2402, 2010. View at Publisher · View at Google Scholar
  8. E. L. Lehmann, “Some concepts of dependence,” Annals of Mathematical Statistics, vol. 37, pp. 1137–1153, 1966. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  9. C. M. Newman, “Asymptotic independence and limit theorems for positively and negatively dependent random variables,” in Inequalities in Statistics and Probability, Y. L. Tong, Ed., vol. 5 of IMS Lecture Notes Monogr. Ser., pp. 127–140, Inst. Math. Statist., Hayward, Calif, USA, 1984. View at Google Scholar
  10. J. F. Wang and L. X. Zhang, “A Berry-Esseen theorem for weakly negatively dependent random variables and its applications,” Acta Mathematica Hungarica, vol. 110, no. 4, pp. 293–308, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  11. M.-H. Ko, Y.-K. Choi, and Y.-S. Choi, “Exponential probability inequality for linearly negative quadrant dependent random variables,” Korean Mathematical Society. Communications, vol. 22, no. 1, pp. 137–143, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  12. M.-H. Ko, D.-H. Ryu, and T.-S. Kim, “Limiting behaviors of weighted sums for linearly negative quadrant dependent random variables,” Taiwanese Journal of Mathematics, vol. 11, no. 2, pp. 511–522, 2007. View at Google Scholar · View at Zentralblatt MATH
  13. Y. Fu and Q. Wu, “Almost sure central limit theorem for LNQD sequences,” Journal of Guilin University of Technology, vol. 30, no. 4, pp. 637–639, 2010. View at Google Scholar
  14. S. Hu, X. Li, W. Yang, and X. Wang, “Maximal inequalities for some dependent sequences and their applications,” Journal of the Korean Statistical Society, vol. 40, no. 1, pp. 11–19, 2011. View at Publisher · View at Google Scholar
  15. L.-X. Zhang, “A functional central limit theorem for asymptotically negatively dependent random fields,” Acta Mathematica Hungarica, vol. 86, no. 3, pp. 237–259, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  16. P. L. Hsu and H. Robbins, “Complete convergence and the law of large numbers,” Proceedings of the National Academy of Sciences of the United States of America, vol. 33, pp. 25–31, 1947. View at Publisher · View at Google Scholar · View at Zentralblatt MATH